# SDR WX0A2024031831980

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N293NV
- Make and model: Airbus A320-214
- Aircraft serial: 4913
- Aircraft time: 30,433 hours, 18,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 7760
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU(11WL) AND (12WL) / DEU-B(300RH6) FAULT DURING OPS CK EPSU BITE TEST PER WEEKLY CK / REPLACED EPSU 11WL (CENTER LEFT), EPSU 12WL (CENTER RIGHT), BATTERY 11WK AND 12WL, PERFORMED BITE TEST, 12WL PASSED 11WL FAILED FOR EXTERIOR LIGHT BULBS, REPLACED BULBS ON EMERGENCY OVERWING LIGHTS 61WL AND 63WL IAW AMM 33-51-15 PB 401 CONF 00. EPSU BITE TEST GOOD IAW AMM 33-51-38 PB 401 CONF 00 AND AMM 33-51-00-710-001"
